# SDR UALA2012072504045

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1704 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT BS 1704 AT STR 15R.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED SKIN, ACCOMPLISHED HFEC REF NDT PT6, 53-00-01, VERIFIED NO CRACKS.  INSTALLED DOUBLER FILLER REPAIR PER 53-00-01 RPR 2, AND 51-40-02.
